| Model Number |
1012530-100 |
| Medical Device Problem Codes |
Premature Activation (1484); Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/03/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.A2: age at time of event: estimated age.
Event or Problem Description
It was reported that the procedure was to treat the left external iliac artery with calcification and 85% stenosis.The 8x100 mm absolute pro self expanding stent system (sess) was advanced to the lesion and deployment was started.The stent was about halfway deployed when the deployment stopped despite the wheel moving freely.It was decided to remove the stent and delivery system; however, upon removal, the rest of the stent deployed inside the target lesion.Post dilatation was performed per standard procedure.There were no adverse patient effects and there was no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was returned for analysis.The reported activation failure and the reported premature activation were unable to be replicated in a testing environment due to the condition of the returned device.Production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint handling database identified no other incidents from this lot.As there was no damage noted to the device during the inspection prior to use, the investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely that interaction with the calcified and 85% stenosed anatomy and/or inadvertent mishandling resulted in the noted device damages (multiple stent sheath kinks, outer jacket kink) preventing the shaft lumens from moving freely; thus resulting in the reported activation/deployment failure and resulting in the noted thumbwheel mechanical jam.Upon removal of the compromised device interaction with the calcified and 85% stenosed anatomy resulted in the reported premature activation (stent deployed inside the target lesion).Based on the reported information and results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.